Alert archive / Montana / Red Flag Warnings in 2012
Red Flag Warning 29, NWS Glasgow, MT
NWS Glasgow, MT issued this red flag warning at Sep 13, 2012, 2:16 PM MDT for 12 counties in Montana. It took effect at Sep 14, 2012, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 13, 2012, 2:16 PM MDT (20:16 UTC)
- In effect from
- Sep 14, 2012, 11:00 AM MDT
- Expired
- Sep 14, 2012, 7:48 PM MDT
- In force
- 9 hr
- Issued by
- NWS Glasgow, MT
Counties Daniels County, MT, Dawson County, MT, Garfield County, MT, McCone County, MT, Petroleum County, MT, Phillips County, MT, Prairie County, MT, Richland County, MT, Roosevelt County, MT, Sheridan County, MT, Valley County, MT, Wibaux County, MT
The radar
The Glasgow radar (KGGW), 77 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 8.3 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2608 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 249 m²/s²
- 0-3 km storm-relative helicity
- 303 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
238 WWUS85 KGGW 132016 RFWGGW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 216 PM MDT THU SEP 13 2012 MTZ120-122-141030- /O.UPG.KGGW.FW.A.0022.120914T1700Z-120915T0200Z/ /O.NEW.KGGW.FW.W.0029.120914T1700Z-120915T0200Z/ /O.CON.KGGW.FW.W.0028.000000T0000Z-120914T0200Z/ FORT PECK RESERVATION-DANIELS-ROOSEVELT-SHERIDAN-DAWSON-MCCONE- PRAIRIE-RICHLAND-WIBAUX- 216 PM MDT THU SEP 13 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR VERY LOW RELATIVE HUMIDITIES AND GUSTY NORTHWEST WINDS FOR FIRE WEATHER ZONES 120 AND 122... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT FRIDAY FOR WIND AND VERY LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 120 AND 122... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A RED FLAG WARNING FOR WIND AND VERY LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 120...122... * WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 11 PERCENT. * IMPACTS...A COMBINATION OF GUSTY WINDS...VERY LOW RELATIVE HUMIDITY...AND VERY DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THESE RED FLAG WARNINGS. && $$ MTZ134>137-141030- /O.UPG.KGGW.FW.A.0022.120914T1700Z-120915T0200Z/ /O.NEW.KGGW.FW.W.0029.120914T1700Z-120915T0200Z/ NORTHERN PHILLIPS-NORTHERN VALLEY-LITTLE ROCKIES- LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE- SOUTHERN PETROLEUM-SOUTHERN GARFIELD- 216 PM MDT THU SEP 13 2012 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT FRIDAY FOR WIND AND VERY LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 134...135... 136 AND 137... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A RED FLAG WARNING FOR WIND AND VERY LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONES 134...135...136 AND 137. * WINDS...SOUTH 10 TO 15 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 8 PERCENT. * IMPACTS...A COMBINATION OF GUSTY WINDS...VERY LOW RELATIVE HUMIDITY...AND VERY DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GLASGOW
6 follow-up statements
799 WWUS85 KGGW 140206 RFWGGW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 806 PM MDT THU SEP 13 2012 MTZ120-122-141100- /O.EXP.KGGW.FW.W.0028.000000T0000Z-120914T0200Z/ /O.CON.KGGW.FW.W.0029.120914T1700Z-120915T0200Z/ FORT PECK RESERVATION-DANIELS-ROOSEVELT-SHERIDAN-DAWSON-MCCONE- PRAIRIE-RICHLAND-WIBAUX- 806 PM MDT THU SEP 13 2012 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR FOR VERY LOW RELATIVE HUMIDITY AND GUSTY NORTHWEST WINDS FOR FIRE WEATHER ZONES 120 AND 122... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING AS THE WINDS HAVE DROPPED AND RELATIVE HUMIDITY HAVE RISEN BACK INTO THE MID 30S. ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT FRIDAY FOR WIND AND VERY LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 120 AND 122... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A RED FLAG WARNING FOR WIND AND VERY LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT FRIDAY. * AFFECTED AREA...FIRE WEATHER ZONES 120...122... * WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 11 PERCENT. * IMPACTS...A COMBINATION OF GUSTY WINDS...VERY LOW RELATIVE HUMIDITY...AND VERY DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THESE RED FLAG WARNINGS. && $$ MTZ134>137-141100- /O.CON.KGGW.FW.W.0029.120914T1700Z-120915T0200Z/ NORTHERN PHILLIPS-NORTHERN VALLEY-LITTLE ROCKIES- LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE- SOUTHERN PETROLEUM-SOUTHERN GARFIELD- 806 PM MDT THU SEP 13 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT FRIDAY FOR WIND AND VERY LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 134... 135...136 AND 137... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT FRIDAY. * AFFECTED AREA...FIRE WEATHER ZONES 134...135...136 AND 137. * WINDS...SOUTH 10 TO 15 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 8 PERCENT. * IMPACTS...A COMBINATION OF GUSTY WINDS...VERY LOW RELATIVE HUMIDITY...AND VERY DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GLASGOW
393 WWUS85 KGGW 140406 RFWGGW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 1006 PM MDT THU SEP 13 2012 MTZ120-122-134>137-141100- /O.CON.KGGW.FW.W.0029.120914T1700Z-120915T0200Z/ FORT PECK RESERVATION-DANIELS-ROOSEVELT-SHERIDAN-DAWSON-MCCONE- PRAIRIE-RICHLAND-WIBAUX-NORTHERN PHILLIPS-NORTHERN VALLEY- LITTLE ROCKIES- LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE- SOUTHERN PETROLEUM-SOUTHERN GARFIELD- 1006 PM MDT THU SEP 13 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT FRIDAY FOR VERY LOW RELATIVE HUMIDITY AND GUSTY NORTHWEST WINDS FOR FIRE WEATHER ZONES 120... 122...134...135...136 AND 137... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT FRIDAY. * AFFECTED AREA...FIRE WEATHER ZONES 134...135...136 AND 137. * WINDS...SOUTH 10 TO 15 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 8 PERCENT. * IMPACTS...A COMBINATION OF GUSTY WINDS...VERY LOW RELATIVE HUMIDITY...AND VERY DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GLASGOW
727 WWUS85 KGGW 140924 RFWGGW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 324 AM MDT FRI SEP 14 2012 MTZ120-122-134>137-142200- /O.CON.KGGW.FW.W.0029.120914T1700Z-120915T0200Z/ FORT PECK RESERVATION-DANIELS-ROOSEVELT-SHERIDAN-DAWSON-MCCONE- PRAIRIE-RICHLAND-WIBAUX-NORTHERN PHILLIPS-NORTHERN VALLEY- LITTLE ROCKIES- LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE- SOUTHERN PETROLEUM-SOUTHERN GARFIELD- 324 AM MDT FRI SEP 14 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR VERY LOW RELATIVE HUMIDITY AND GUSTY NORTHWEST WINDS FOR FIRE WEATHER ZONES 120...122...134...135... 136 AND 137... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 134...135...136 AND 137. * WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 25 MPH. * RELATIVE HUMIDITY...BETWEEN 5 AND 15 PERCENT. * IMPACTS...A COMBINATION OF GUSTY WINDS...VERY LOW RELATIVE HUMIDITY...AND VERY DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GLASGOW
760 WWUS85 KGGW 141544 AAA RFWGGW URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE GLASGOW MT 944 AM MDT FRI SEP 14 2012 MTZ120-122-134>137-142345- /O.CON.KGGW.FW.W.0029.120914T1700Z-120915T0200Z/ FORT PECK RESERVATION-DANIELS-ROOSEVELT-SHERIDAN-DAWSON-MCCONE- PRAIRIE-RICHLAND-WIBAUX-NORTHERN PHILLIPS-NORTHERN VALLEY- LITTLE ROCKIES- LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE- SOUTHERN PETROLEUM-SOUTHERN GARFIELD- 944 AM MDT FRI SEP 14 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 120... 122...134...135...136 AND 137... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 120...122...134...135...136 AND 137. * WINDS...SOUTH 5 TO 15 MPH WITH GUSTS UP TO 25 MPH. * RELATIVE HUMIDITY...AS LOW AS 9 PERCENT. * IMPACTS...A COMBINATION OF GUSTY WINDS...VERY LOW RELATIVE HUMIDITY...AND VERY DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GLASGOW
074 WWUS85 KGGW 142034 RFWGGW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 234 PM MDT FRI SEP 14 2012 MTZ120-122-134>137-150200- /O.CON.KGGW.FW.W.0029.000000T0000Z-120915T0200Z/ FORT PECK RESERVATION-DANIELS-ROOSEVELT-SHERIDAN-DAWSON-MCCONE- PRAIRIE-RICHLAND-WIBAUX-NORTHERN PHILLIPS-NORTHERN VALLEY- LITTLE ROCKIES- LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE- SOUTHERN PETROLEUM-SOUTHERN GARFIELD- 234 PM MDT FRI SEP 14 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 120... 122...134...135...136 AND 137... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 120...122...134...135...136 AND 137. * WINDS...SOUTH 5 TO 15 MPH WITH GUSTS UP TO 25 MPH. * RELATIVE HUMIDITY...AS LOW AS 9 PERCENT. * IMPACTS...A COMBINATION OF GUSTY WINDS...VERY LOW RELATIVE HUMIDITY...AND VERY DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GLASGOW
643 WWUS85 KGGW 150148 RFWGGW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 748 PM MDT FRI SEP 14 2012 MTZ120-122-134>137-150300- /O.CAN.KGGW.FW.W.0029.000000T0000Z-120915T0200Z/ FORT PECK RESERVATION-DANIELS-ROOSEVELT-SHERIDAN-DAWSON-MCCONE- PRAIRIE-RICHLAND-WIBAUX-NORTHERN PHILLIPS-NORTHERN VALLEY- LITTLE ROCKIES- LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE- SOUTHERN PETROLEUM-SOUTHERN GARFIELD- 748 PM MDT FRI SEP 14 2012 ...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 120...122...134...135...136 AND 137... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE RED FLAG WARNING. THE RED FLAG WARNING HAS BEEN CANCELLED AS THE WIND HAS BECOME LIGHT ACROSS THE REGION. $$ HTTP://WEATHER.GOV/GLASGOW
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this red flag warning went out at Sep 13, 10:00 AM MDT, 4 hours 16 minutes earlier.
Area forecast discussion, Sep 13, 10:00 AM MDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GLASGOW MT 1000 AM MDT THU SEP 13 2012 .SHORT TERM...FOR NORTHEAST MONTANA...TODAY THROUGH SATURDAY... SENT AN UPDATE THIS MORNING FOR MINOR ADJUSTMENTS SHOWING MORE CLOUDINESS TO OUR NORTHEAST AND TRYING TO FINE TUNE THE WINDS AND TEMPERATURES. SEE ALSO FIRE WEATHER DISCUSSION BELOW. BMICKELSON PREVIOUS SHORT TERM DISCUSSION...THE MAIN CONCERN CONTINUES TO BE CRITICAL FIRE WEATHER CONDITIONS OVER THE NEXT FEW DAYS. WE CURRENTLY ARE LOOKING AT A LARGE RIDGE OVER THE COAST OF BRITISH COLUMBIA WITH NW FLOW ALOFT ACROSS EASTERN MONTANA. A SHORTWAVE WILL MOVE OUT OF THE GULF OF ALASKA AND ACROSS THE CANADIAN ROCKIES INTO NORTHERN ALBERTA AND SASKATCHEWAN WHICH WILL FLATTEN THE RIDGE. THIS WILL LEAD ZONAL FLOW ACROSS THE NORTHERN ROCKIES. TODAY LOW RELATIVE HUMIDITIES WILL COMBINE WITH GUSTY WEST TO NORTHEAST WINDS ACROSS THE FAR EASTERN ZONES TO CREATE CRITICAL FIRE WEATHER CONDITIONS. FRIDAY THROUGH FRIDAY NIGHT THE SHORTWAVE THAT MOVES ACROSS NORTHERN ALBERTA AND SASKATCHEWAN WILL DRAG A WEAK WARM FRONT ACROSS EASTERN MONTANA. THIS WARM FRONT WILL BE FOLLOWED BY A STRONG COLD FRONT SATURDAY EVENING INTO SATURDAY NIGHT. SO EXPECT CRITICAL FIRE WEATHER CONDITIONS ON BOTH FRIDAY AND SATURDAY. LEFT THE SHORT TERM FORECAST DRY AS THE WEAK WARM FRONT ON SATURDAY WILL HAVE ABSOLUTELY NO MOISTURE TO WORK WITH. TEMPERATURES WILL BE ABOUT 10 TO 15 DEGREES ABOVE NORMAL BOTH FRIDAY AND SATURDAY AND THE MODELS ARE HINTING AT RELATIVE HUMIDITIES ACROSS THE REGION ON FRIDAY BETWEEN 5 AND 15 PERCENT AND ONLY SLIGHTLY HIGHER ON SATURDAY. I WILL LET THE DAY SHIFT DEAL WITH CRITICAL FIRE WEATHER CONDITIONS FOR TODAY AND ON FRIDAY BEFORE MESSING WITH THEM ON SATURDAY. ALTHOUGH SATURDAY STILL LOOKS LIKE ANOTHER DAY TO WORRY ABOUT. RSMITH .LONG TERM...SATURDAY NIGHT THROUGH THURSDAY... LOOKS LIKE THE FORECAST AREA WILL BE IN NORTHWEST FLOW ALOFT WITH A LONG WAVE UPPER TROUGH TO THE EAST AND LONG WAVE RIDGE TO THE WEST. SHORTWAVE TROUGHS AND RIDGES WILL BE MOVING THROUGH NORTHEAST MONTANA THROUGH THE PERIOD WITH WIDE SWINGS IN TEMPERATURES BUT NOT MUCH IN THE WAY OF MOISTURE FOR PRECIPITATION. STRONG SHORTWAVE TROUGH ON SUNDAY WILL BRING A STRONG COLD FRONT SOUTH SATURDAY NIGHT OR SUNDAY. THIS SYSTEM HAS ENOUGH MOISTURE WITH IT TO WARRANT A SLIGHT CHANCE OF SHOWERS. COLD AIR ADVECTION IS STRONG ENOUGH BEHIND THE FRONT THAT THERE COULD BE FALLING TEMPERATURES ON SUNDAY WITH GUSTY NORTH WINDS. SUNDAY NIGHT LOOKS LIKE A FROSTY NIGHT WITH HIGH PRESSURE BUILDING INTO THE AREA UNDER CLEAR SKIES AND LIGHT WINDS. THE COLD HIGH PRESSURE LINGERS OVER EASTERN MONTANA ON MONDAY. SHORTWAVE RIDGE MOVES THROUGH EASTERN MONTANA ON TUESDAY WITH WARMER TEMPERATURES FOLLOWED BY THE NEXT TROUGH ON WEDNESDAY AND COOLER TEMPERATURES BEHIND A DRY COLD FRONT. HIGH PRESSURE SYSTEM FOLLOWS ON THURSDAY AND SHORTWAVE RIDGE ON FRIDAY. MODELS ARE IN DECENT AGREEMENT AT THIS POINT BUT THEY HAVE SHOWN RUN TO RUN CHANGES IN TIMING OF THESE SYSTEMS. FORRESTER && .AVIATION... VFR WITH MOSTLY CLEAR SKIES. NORTHWEST WINDS WILL PICK UP AGAIN FOR THE AFTERNOON TO 10 TO 20 KTS...THEN BECOME LIGHT FOR TONIGHT. NO SIGNIFICANT AVIATION PROBLEMS LOOK TO OCCUR THROUGH SATURDAY. THE NEXT POSSIBLE SIGNIFICANT SYSTEM TO AFFECT THE AREA COMES SUNDAY WITH CLOUDS AND POSSIBLE SHOWERS. JAMBA && .FIRE WEATHER... FIRE WEATHER CONCERNS REMAIN TODAY ACROSS THE EASTERN FIRE WEATHER ZONES WITH HUMIDITIES AS LOW AS 15 PERCENT AND WESTERLY WINDS INCREASE FROM THE NORTHWEST THIS AFTERNOON UP TO 15G25 KTS. RED FLAG WARNING CURRENTLY IN EFFECT FOR ZONES 120 AND 122 UNTIL TONIGHT COVERS THIS WELL. MUCH LOWER HUMIDITY VALUES WILL HEIGHTEN FIRE WEATHER CONCERNS AGAIN FOR FRIDAY AS SOUTHERLY WINDS OF AT LEAST 15 KTS SPREAD ACROSS THE ENTIRE REGION. FIRE WEATHER WATCH COVERS THIS HIGHLIGHT FOR NOW AND MAY SOON NEED TO BE UPGRADED TO A RED FLAG WARNING. BMICKELSON && .GLASGOW WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR MTZ120-122-134>137. RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR MTZ120-122. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Sep 13, 4:01 AM MDT, 10 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 401 AM MDT THU SEP 13 2012 MTZ016>027-059>062-141000- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE- RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT- 401 AM MDT THU SEP 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT FOR THE REMAINDER OF THE DAY...CRITICAL FIRE WEATHER CONDITIONS WILL PERSIST ACROSS FAR EASTERN MONTANA. A RED FLAG WARNING IS IN EFFECT FROM 9 AM THIS MORNING THROUGH 8 PM THIS EVENING FOR FIRE WEATHER ZONES 120 AND 122 FOR INCREASED FIRE WEATHER CONCERNS DUE TO CONTINUED LOW RELATIVE HUMIDITY...GUSTY NORTHWEST WINDS AND DRY FUELS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CRITICAL FIRE WEATHER CONDITIONS WILL RETURN AGAIN ON FRIDAY AS AN EXTENSIVE RIDGE OF HIGH PRESSURE OVER THE WESTERN STATES WILL ALLOW VERY LOW RELATIVE HUMIDITY TO COMBINE WITH GUSTY SOUTHERLY WINDS. SO A FIRE WEATHER WATCH IS IN EFFECT ALL OF NORTHEAST MONTANA FOR FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 3:58 AM MDT | Red Flag Warning | GGW | Daniels, Dawson, McCone, Prairie, Richland, Roosevelt and 3 more | 16 hr |
Nearby
Red Flag Warnings in Montana, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.